MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZFEN-P-2-30-124-R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 12/19/2023
Type of Reportable Event Death
Event or Problem Description
Related: (b)(4): due to length of procedure & occlusion to renal arteries, patient¿s potassium increased.Patient was placed on dialysis.This is believed to have caused liver failure.Upon secondary cat scan, post procedure, it was believed that the sma and celiac had limited flow.Physician placed stents in each (sma, celiac) to improve blood flow.The cause is undetermined.Physician stated she felt it was not device related.Upon follow up conversation with the physician on (b)(6) 2023 ¿ [district manager] was notified of the additional interventions and the patient had gone into organ failure and expired.This (b)(4): during review of video received for the related (b)(4); an endoleak was noted by medical director.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AS 
MDR Report Key19053741
Report Number3005580113-2024-00021
Device Sequence Number7104620
Product Code MIH
UDI-Device Identifier10827002325439
UDI-Public(01)10827002325439(17)261116(10)AC1146853
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2024
Report Date (Section F) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberZFEN-P-2-30-124-R
Device Lot NumberAC1146853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/14/2024
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer03/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2024
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR
Patient SexFemale
Date Report Sent to FDA04/05/2024